# SDR 2002F00797

- Difficulty date: July 2, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N296SC
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1899
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OUT OF SVMC AFTER TAKEOFF WITH LANDING GEAR LEVER IN UP POSITION AND FLAPS FROM 5 DEGREES TO 2 DEGREES THE TAKEOFF WARNING HORN STARTED TO SOUND, ACCOMPLISHED AIR GROUND SENSOR PROCEDURES AND AIRCRAFT RETURNED TO SVMC.  THE LEFT GROUND AIR SENSOR WAS REPLACED PER MM 32-09-221.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
